Alert archive / Connecticut / Flash Flood Warnings in 2025

Flash Flood Warning 4, NWS New York, NY

July 14, 2025Naugatuck Valley Planning Region, Connecticut

NWS New York, NY issued this flash flood warning at Jul 14, 2025, 3:26 PM EDT for Naugatuck Valley Planning Region, Connecticut. It was in force for 115 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2025, 3:26 PM EDT (19:26 UTC)
Expired
Jul 14, 2025, 5:21 PM EDT
In force
115 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

County Naugatuck Valley Planning Region, CT

The radar

The Brookhaven radar (KOKX), 75 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 3:30 PM EDTFLASH FLOOD1 Wsw Waterbury, CTFreight Street closed due to flooding at the intersection of Jackson Street.
Jul 14, 3:30 PM EDTFLASH FLOOD1 Wsw Waterbury, CTFreight Street closed due to flooding at the intersection of Jackson Street.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2025-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2025-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

132 
WGUS51 KOKX 141926
FFWOKX
CTC009-142130-
/O.NEW.KOKX.FF.W.0004.250714T1926Z-250714T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
326 PM EDT Mon Jul 14 2025

The National Weather Service in Upton has issued a

* Flash Flood Warning for...
  Northwestern New Haven County in southern Connecticut...

* Until 530 PM EDT.

* At 326 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 1.5 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Waterbury, Meriden, Middletown, Wallingford, Shelton, Naugatuck, 
  Southbury, Wolcott, Newtown, Hamden, Cheshire, North Haven, 
  Monroe, Seymour, Prospect, Woodbridge, Middlebury, Beacon Falls, 
  Bethany and Middlefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4151 7327 4151 7316 4156 7316 4157 7309
      4161 7306 4161 7302 4162 7302 4164 7294
      4156 7295 4156 7288 4155 7285 4157 7285
      4155 7282 4158 7275 4144 7274 4136 7314
      4141 7319 4144 7324 4143 7326 4149 7333

FLASH FLOOD...RADAR INDICATED

$$

DS
2 follow-up statements
263 
WGUS71 KOKX 142057
FFSOKX

Flash Flood Statement
National Weather Service New York NY
457 PM EDT Mon Jul 14 2025

CTC009-142130-
/O.CON.KOKX.FF.W.0004.000000T0000Z-250714T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Haven CT-
457 PM EDT Mon Jul 14 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM EDT THIS 
AFTERNOON FOR NORTHWESTERN NEW HAVEN COUNTY...

At 457 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 2 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Waterbury, Meriden, Middletown, Wallingford, Naugatuck, Southbury, 
  Wolcott, Newtown, Hamden, Cheshire, Prospect, Middlebury, Beacon 
  Falls, Bethany and Oxford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4157 7309 4159 7308 4159 7306 4161 7306
      4164 7294 4156 7295 4156 7288 4155 7285
      4157 7285 4155 7282 4158 7275 4149 7276
      4142 7315 4141 7319 4144 7324 4143 7326
      4149 7333 4151 7327 4151 7316 4156 7316

FLASH FLOOD...RADAR INDICATED

$$

DS
074 
WGUS71 KOKX 142121
FFSOKX

Flash Flood Statement
National Weather Service New York NY
521 PM EDT Mon Jul 14 2025

CTC009-142131-
/O.CAN.KOKX.FF.W.0004.000000T0000Z-250714T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
New Haven CT-
521 PM EDT Mon Jul 14 2025

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN NEW HAVEN 
COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1200 AM EDT Tuesday for 
portions of southern Connecticut and southeast New York.

A Flood Watch remains in effect until 1200 AM EDT Tuesday for 
portions of southern Connecticut, northeast New Jersey, and 
southeast New York.

&&

LAT...LON 4157 7309 4159 7308 4159 7306 4161 7306
      4164 7294 4156 7295 4156 7288 4155 7285
      4157 7285 4155 7282 4158 7275 4149 7276
      4142 7315 4141 7319 4144 7324 4143 7326
      4149 7333 4151 7327 4151 7316 4156 7316

$$

DS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 3:06 PM EDT, 20 minutes earlier.

Area forecast discussion, Jul 14, 3:06 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service New York NY
306 PM EDT Mon Jul 14 2025

.SYNOPSIS...
A weak front approaching from the west will move through
tonight and remain nearby as a Bermuda high remains anchored
well offshore. The boundary will lift north by Thursday, with an
attendant cold front following into late week. Behind it, high
pressure will attempt to build in this weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Key Points:

* Flood Watch remains in effect from 2 PM to midnight for NE NJ,
  the lower Hudson Valley, NYC, and SW CT, with scattered
  instances of flash flooding possible.

A shortwave trough axis moving out of the the eastern Great
Lakes/Ohio Valley region, and an accompanying sfc trough
approaching eastern PA, will both slide eastward toward and
across the region late today into tonight.

An increasingly moist and unstable air mass (PW 2 inches and
MLCAPE 1000-1500 J/kg with both still on the increase per SPC
mesoanalysis/forecast) has already led to sct showers/tstms
with heavy downpours mostly north of NYC, and isolated amts over
an inch in spots. An increasingly widespread threat of
torrential downpours from tstm activity should materialize later
today into this evening as the trough to the west approaches,
with 2+"/hr rainfall rates possible as MLCAPE increases to
1500-20 J/kg, PW increases closer to 2.25 inches, a deep warm
cloud layer up to 15 kft, and weak SW steering flow.

Highest coverage/confidence in this activity remains across NE
NJ and adjacent parts of the lower Hudson Valley, where 12Z HREF
now forecasts a 50% chance of 3+ inches of rain in 3 hours. A
30% chance of 3 inches in 3 hours now extends eastward into NYC
and the rest of the lower Hudson Valley. Latest HRRR suggests
the most likely time frame for the heaviest rainfall should be
from 22Z-02Z.

Weak low level shear/helicity profiles and weak LLJ appear to
be a limitation for sustained updraft and backbuilding storms.

Rainfall of 2-3 inches and locally up to 5 inches possible from
Rockland/Westchester southward into NE NJ. For the west of the
watch area, amounts of 1-2 inches and locally over 3 inches
possible. Most of this could fall in as little as a 3-hr
period.

Isolated strong to severe wet downbursts are also possible, more
so NW of NYC where instability will be maximized.

The trough will slowly slides east overnight, with convective
coverage and intensity on the wane.

Seasonably warm and very muggy conditions will prevail through
tonight, with low temps from the upper 60s well inland to the
mid 70s invof NYC.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
AM showers/tstms still possible Tue morning from NYC metro east
with the front still in the vicinity, then a chance for late day
showers/tstms from NYC north/west in the afternoon with a subtle
sfc trough still in the vicinity and a mid level shortwave
trough approaching. This activity should be on the weaker side
with instability much more limited and wind fields aloft weak.

Of more concern will be increasing heat/humidity. High temps on
Tue should reach the upper 80s/lower 90s from NYC north/west,
with mid 80s elsewhere. Combined with dewpoints in the upper
60s/lower 70s this could yield heat index values of 95-99 for
much of NE NJ and also parts of the lower Hudson Valley and the
CT river valley. A short fused heat advisory might be needed for
some or all of these areas.

Low temps Tue night should range once again from the upper 60s
well inland, to the mid 70s in the NYC metro area and western
Long Island.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Key Points:

* Increasing likelihood for heat indices to exceed 95F Wednesday
  through Friday across much of the region.

* Unsettled pattern with chances for afternoon showers and
  thunderstorms into late week.

The weakening frontal boundary lingers nearby into midweek as
sprawling high pressure remains anchored well out in the
Atlantic. SW flow helps usher in additional warm, moist air, and
temperatures nudge upwards. While nothing remarkable for mid
July, temperatures Wed through Fri likely top the upper 80s to
lower 90s for most, and with dew pts progged at least into the
upper 60s and lower 70s, heat indices should achieve mid to
upper 90s, with the hottest locales exceeding 100F. Heat
headlines will likely be needed as we move closer.

One caveat may be the unsettled pattern, with showers and
thunderstorms possible each afternoon through late week with
nearby frontal boundaries, though the overall severe risk
appears low. However, deep layer moisture should keep PWATs near
or above 2 inches, and with it, the potential for higher
rainfall rates with any convective activity.

Conditions potentially begin to settle into at least the start
of the weekend behind a cold fropa, as high pressure attempts
to build in from the Great Lakes.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
A weak cold front settles over the terminals this afternoon and
evening, gradually sinking to the south tonight.

Mainly VFR this afternoon with lingering MVFR ceilings across
eastern Long Island and southeast Connecticut. Showers and
thunderstorms will continue expanding in coverage this
afternoon, especially from NYC terminals on north and west.
Showers/thunderstorms this evening slowly push east and weaken,
with a few showers lingering overnight. Torrential downpours
with MVFR/IFR conditions possible in any shower/thunderstorm.

Low confidence flight category forecast tonight into early
Tuesday, but MVFR conditions possible at all terminals. IFR
also possible, especially across eastern Long Island and
southeast Connecticut. Conditions should become VFR Tuesday
morning.

S-SE winds around 10 kt this afternoon. Winds will diminish
tonight then become SW-S under 10 kt Tuesday morning.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
Wind speeds may be a few kt higher at times through 21z.

Amendments for timing of showers and thunderstorms possible.

Low confidence flight category forecast tonight/early Tuesday
morning.

.OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...

Tuesday Afternoon-Night: VFR during the afternoon/evening with a
chance of a shower/thunderstorm. MVFR or lower possible,
especially east of NYC metro at night.

Wednesday-Friday: MVFR or lower in any afternoon/evening
showers/thunderstorms.

Saturday: Mainly VFR.

Detailed information, including hourly TAF wind component
forecasts, can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
SW flow increasing to over 15 kt could build seas close to 5 ft
on the outer ocean waters E of Fire Island Inlet Thu night.
Otherwise, afternoon/evening showers/tstms through the period
could produce locally higher winds/seas at times.

&&

.HYDROLOGY...
Flood Watch remains in effect from 2 PM to midnight for NE NJ,
the lower Hudson Valley, NYC, and SW CT.

A widespread 2-3 inches of rainfall is likely across NE NJ and
adjacent portions of the lower Hudson Valley, where the most
persistent/widespread convection is likely based on predicted
synoptic/mesoscale environment and CAM output.

A widespread 1-2 inches of rain is likely with localized
rainfall totals of up to 3 inches possible for the rest of the
lower Hudson Valley, NYC, and SW CT.

Most of the above could fall in as little as a 3-hr period.

Rainfall rates of over 2 inches per hour are possible with
stronger and/or repeat convection, which could cause localized
instances of severe flooding.

&&

.TIDES/COASTAL FLOODING...
The rip current risk is low through Tuesday, with a 10 kt or
less onshore flow and weakening S-SE swell.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch until midnight EDT tonight for CTZ005-006-009.
NY...Flood Watch until midnight EDT tonight for NYZ067>075-176-178.
NJ...Flood Watch until midnight EDT tonight for NJZ002-004-006-
     103>108.
MARINE...None.

&&

SYNOPSIS...BG/DR
NEAR TERM...BG
SHORT TERM...BG
LONG TERM...DR
AVIATION...DS
MARINE...BG/DR
HYDROLOGY...BG/DR
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 14, 5:43 AM EDT, 9 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
543 AM EDT Mon Jul 14 2025

CTZ005-NJZ002-004-006-103>108-NYZ067>070-178-150945-
Northern Fairfield-Western Passaic-Eastern Passaic-Hudson-
Western Bergen-Eastern Bergen-Western Essex-Eastern Essex-
Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Queens-
543 AM EDT Mon Jul 14 2025

...FLOOD WATCH REMAINS IN EFFECT FROM 2 PM EDT THIS AFTERNOON
THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Numerous showers and thunderstorms with heavy rain are likely this
afternoon and evening. Rainfall rates of 2+ inches per hr are
possible with any repetitive thunderstorm activity. A widespread 1 to
3 inches of rainfall is likely with localized rainfall totals of up
to 5 inches possible. Much of this could fall in only 3 to 4 hours,
causing scattered to numerous instances of flash flooding. Localized
severe flooding is possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ007-008-010>012-NYZ078>081-177-179-150945-
Northern Middlesex-Northern New London-Southern New Haven-
Southern Middlesex-Southern New London-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
Northern Nassau-Southern Nassau-
543 AM EDT Mon Jul 14 2025

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ006-009-NYZ071>075-176-150945-
Northern New Haven-Southern Fairfield-Southern Westchester-
New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)-
Northern Queens-
543 AM EDT Mon Jul 14 2025

...FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS
EVENING...

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Scattered showers and thunderstorms with heavy rain are possible in
the watch area this afternoon and evening. Rainfall rates of 2+
inches per hr are possible with any repetitive thunderstorm activity.
A widespread 1/2 to 1 1/2 inches of rainfall is likely with
localized rainfall totals of up to 3 inches possible. Much of this
could fall in only 3 to 4 hours, causing isolated to scattered
instances of flash flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-335-338-340-345-350-353-355-150945-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
543 AM EDT Mon Jul 14 2025

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Special weather statement, Jul 14, 2:52 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service New York NY
252 PM EDT Mon Jul 14 2025

NYZ068>070-141915-
Putnam NY-Rockland NY-Northern Westchester NY-
252 PM EDT Mon Jul 14 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN WESTCHESTER...CENTRAL
PUTNAM AND ROCKLAND COUNTIES THROUGH 315 PM EDT...

At 252 PM EDT, Doppler radar was tracking a strong thunderstorm near
Peekskill, moving northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
New City, Ossining, Peekskill, Haverstraw, Mount Kisco, Mahopac,
Bedford, Yorktown Heights, Stony Point, Jefferson Valley, Putnam
Valley, West Haverstraw, Congers, Croton-on-Hudson, and Briarcliff
Manor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4117 7359 4112 7399 4129 7403 4131 7400
      4144 7371
TIME...MOT...LOC 1852Z 247DEG 15KT 4123 7388

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JT

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 1:59 AM EDTFlood WatchOKXGreater Bridgeport Planning Region, Naugatuck Valley Planning Region22 hr
Jul 14, 3:11 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region30 min
Jul 14, 3:13 PM EDTAreal Flood AdvisoryOKXNaugatuck Valley Planning Region92 min
Jul 14, 3:25 PM EDTFlash Flood WarningOKXGreater Bridgeport Planning Region3 hr
Jul 14, 4:23 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region112 min
Jul 14, 4:51 PM EDTFlash Flood WarningOKXGreater Bridgeport Planning Region4 hr
Jul 14, 5:20 PM EDTFlash Flood WarningOKXGreater Bridgeport Planning Region4 hr
Jul 14, 7:05 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region85 min

Nearby

Flash Flood Warnings in Connecticut, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.